Journal of Mathematics and Statistics

Description

Journal of Mathematics and Statistics is a peer reviewed open access international scientific journal presents original and valuable research in all areas of applied and theoretical mathematics and statistics.

Research Article

A Switching Mechanism Detection to Reduce Complexity in Multiuser Detection for DS-CDMA Systems

Pages : 368-372

DOI : 10.3844/jmssp.2006.368.372

Published On : June 30, 2007

A Branching Cell Population Model Allowing for Cell Death

Pages : 373-377

DOI : 10.3844/jmssp.2006.373.377

Published On : June 30, 2006

Folding of Trefoil Knot and its Graph

Pages : 378-385

DOI : 10.3844/jmssp.2006.378.385

Published On : June 30, 2006

An Evolution Strategy for the Induction of Fuzzy Finite-state Automata

Pages : 386-390

DOI : 10.3844/jmssp.2006.386.390

Published On : June 30, 2006

Least Square Approximation by Linear Combination of Exponential Functions

Pages : 391-394

DOI : 10.3844/jmssp.2006.391.394

Published On : June 30, 2006

Fuzzy Automata Induction using Construction Method

Pages : 395-400

DOI : 10.3844/jmssp.2006.395.400

Published On : June 30, 2006